# SDR WLDA200498

- Difficulty date: November 7, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N279
- Make and model: Doug MD-11
- Aircraft serial: 48756
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 CHECK FOUND CORROSION IN CENTER LANDING GEAR FITTING.  CLEANED UP CORROSION BY MACHINING FAYING SURFACE, ENLARGED HOLE DIAMETER OF TURNION FITTING AND INSTALLED BUSHING. THE DIMENSIONS OF REWORK AREA ARE WITHIN LIMITS PER SRM 53-40-00 VOL 1 FIG 15.
